# SDR SWIA202161809

- Difficulty date: August 8, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH WHEEL WELL PANELS 642AZ AND 642AB LANDINGS ARE CORRODED.  FLAGGED     (C-CHECK RO 10/22/2021)    REPAIRED CORRODED LANDINGS FOR RH WHEEL WELL PANELS 642AZ AND 642AB REF REO 690-57-22-060 REV--, DATED 2021-08-31. SEE CONTINUATION FOR DETAILS. NO LEAKS NOTED.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
